# SDR HEEA065204

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304605
- Condition: Inaccurate
- Location: Glidescope
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI CONTROL INDICATED 90 DEGREES OFF COURSE.
